# SDR DALA2024111210882

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N369DN
- Make and model: Airbus A321-211
- Aircraft serial: 8697
- Aircraft time: 17,860 hours, 7,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3069, CORROSION LOWER SILL LOCATED AT LEVEL FR68 AND STR 23RH PASSENGER CABIN. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON LOWER SILL LOCATED AT LEVEL FR68 AND STR 23R IN PASSENGER CABIN AS PER A321 SRM 53-41-14-300-001. STEP 2A PRINCIPLE 7 MEASURE CORROSION ARE L1.464 INCH W=0.714 INCH D=0.035 INCH. (LP 0655528)
